# SDR 2003UALA00585

- Difficulty date: July 22, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 26,153 hours, 9,120 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning System
- Condition: Activated
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO NR 2 BLEED INOPERATIVE ECAM MESSAGE.   AIRCRAFT RETURNED DUE TO NON-ICING RESTRICTIONS, NR 2 PRV REPLACED.
